# SDR SWAA2023092694619

- Difficulty date: August 28, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING; UPPER T/E PANEL BETWEEN SPOILERS #5 AND #6; LOWER SURFACE SUPPORT ANGLE IS CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT<[01] REMOVED AND REPLACED RIGHT WING UPPER FIXED T/E PANEL BETWEEN #5 AND #6 SPOILERS; LOWER SURFACE SUPPORT ANGLE CRACKED AT TRANSVERSE WEB LOWER ATTACH POINT WITH NEW FITTING PART#115A2953-1 IAW SRM 51-40-02-0G-0 & AIPC 57-50-00-25 ITEM 272.;[02] VERIFIED
